# SDR UALA2012090705052

- Difficulty date: September 6, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 65,608 hours, 9,502 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Antenna
- Condition: Eroded
- Location: Airphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORANGE ANTENNA BEHIND NOSE GEAR DAMAGED.  AIRPHONE ANTENNA HAS EROSION AT BASE SERVICEABLE BUT NEEDS UPGRADE.  VERIFY NO DAMAGE JUST EROSION.  CF PER GMM 05-30-06.  REPLACED ANTENNA AND APPLIED SEALANT OK.
